# SDR UALA2011021800845

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 59,212 hours, 8,684 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 31 TO 43 LT AND RT AISLES, EMERGENCY LIGHTS ON ARMREST ARE INOPERATIVE.  REPLACED FUSE IN POWER SUPPLY.  OPS CHECKS GOOD.
